# SDR GTIA2015112801424

- Difficulty date: November 28, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 35,516 hours, 15,143 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 12 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS IN CABIN ROW 12ABC COLLAPSED, PASSENGER OXYGEN STORAGE MODULES.  PERFORMED REPACKED OF O2 MASK IN ROW 12 ABC IAW AMM 35-21-43, AND PERFORMED OPS CHECK OF MANUAL MASK RELEASED IAW AMM 35-23-00, ALL CHECKS NORMAL, NO DEFECTS NOTED, THIS CLEARS DMI 5817514, MOC NOTIFIED, PLACARD REMOVED.
